C – Section Case Study – What is the physiology behind DIC after an enormous amount of blood products – Solution

What is the physiology behind DIC after an enormous amount of blood products

A new patient has been brought to the intensive care from the C-section suite. The baby is healthy with normal APGAR scores. During closing, the surgeon noted a hemorrhage occurring in the abdomen. After the prolonged procedure to repair the artery was concluded, the patient had received 15 units of packed red blood cells, 10 units of fresh frozen plasma, and 5 units of platelets. The patient is in the ICU at risk for disseminated intravascular coagulopathy (DIC).

Support your summary and recommendations plan with a minimum of two APRN-approved scholarly resources.

Are you looking for answers to a this assignment?Nursingstudy.org has the top and most qualified writers to help with this or any of your assignments. All you need to do is place an order with us. (What is the physiology behind DIC after an enormous amount of blood products)

What is the physiology behind dic after an enormous amount of blood products
What is the physiology behind DIC after an enormous amount of blood products

Assessment 2

You are part of a surgical team and your role is postoperative management of thoracic surgery. In your role, you are required to determine the course of action for the patient before you call the surgeon. A right lower-lobe resection occurred due to adenocarcinoma. The nurse has called at the 12-hour interval from surgery concerned with the amount of drainage within the chest tube. Respond to the following and support your summary and recommendations plan with a minimum of two APRN-approved scholarly resources.

Nursing Essays Guides & Examples

100 Good Examples of PICOT Questions & PapersThe post below includes 100 Good Examples of PICOT Questions for NPs and papers in different subject areas such as diabetes, mental health, falls, emergency nursing, pregnancy, hypertension and nursing burnout. PICOT question examples diabetes 
How to write a nursing reflection paper [+Nursing Reflective Essays]Here’s a guide on how to write a nursing reflection paper and nursing reflective essays that are both effective and meaningful. 
High-Risk Nutritional Practices PaperHigh-Risk Nutritional Practices Paper
Quality Improvement Project Ideas for nursing students [Examples & Outline]In this article, we have compiled 50 quality improvement project ideas that can help you become a better nurse.
15 Examples of nursing teaching plans | Guide & OutlineIn this article, we outline the basics of nursing teaching plans and provide examples of nursing teaching plans and outlines to help you get started.

Related FAQs

1. What happens physiologically in DIC?

Disseminated intravascular coagulation (DIC) is an acquired clinicobiological syndrome characterized by widespread activation of coagulation leading to fibrin deposition in the vasculature, organ dysfunction, consumption of clotting factors and platelets, and life-threatening hemorrhage.

2. What mechanism caused the DIC?

Acute DIC develops when sudden exposure of blood to procoagulants (eg, tissue factor [TF], or tissue thromboplastin) generates intravascular coagulation. Compensatory hemostatic mechanisms are quickly overwhelmed, and, as a consequence, a severe consumptive coagulopathy leading to hemorrhage develops.

3. What is the mechanism in DIC that causes patients to experience bleeding?

DIC occurs because of aberrant activation of the clotting cascade, leading to fibrin deposition in small vessels, combined with activation of fibrinolytic mechanisms, leading to bleeding.

4. How does DIC affect coagulation?

Disseminated intravascular coagulation (DIC) is a reflection of an underlying systemic disorder which affects the coagulation system, simultaneously resulting in pro-coagulant activation, fibrinolytic activation, and consumption coagulopathy and finally may result in organ dysfunction and death.

5. Does DIC cause bleeding or clotting?

Disseminated intravascular coagulation (DIC) is a rare and serious condition that disrupts your blood flow. It is a blood clotting disorder that can turn into uncontrollable bleeding. DIC can affect people who have cancer or sepsis.

Read More:

How can healthcare facilities establish a culture of safety – Solution

Choose a medication that could be prescribed or is available over the counter. Describe the presentation of a patient with an overdose of the drug – Solution

A Page will cost you $12, however, this varies with your deadline. 

Enjoy the convenience of having a reliable Writer to do your paper at an Affordable Price.  With our premium writing service, you no longer have to spend days and nights meticulously working on your assignment, instead use that time to do other important things. 

Upon completion, we will send the paper to you via email and in the format you prefer (word, pdf or ppt). 

Start by filling this short order form nursingstudy.org/order

And then follow the progressive flow. 

Having an issue, chat with customer support online

Regards,

Cathy, CS.